# SDR ABXA9900547

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: 5701446502
- Condition: Delaminated
- Location: Rt Wing Vane
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING VANE, LOWER LEADING EDGE SKIN WAS 20 PERCENT DELAMINATED.  REPAIRED UNIT IAW DC8 SRM.
